Only Redness ×2-3 years no itching no burning sensation Diagnosis and treatment

2 Likes

LikeAnswersShare

This is a typical case of steroid abuse most likely betnovate following melasma as this patient having well defined borders which are characteristically present in a case of melasma points towards this diagnosis.. in such kind of cases patient will not tell u that they apply any medicine because the creams/ medicines told by the known persons are not considered as medicine by the patients

Ok sir
0

View 1 other reply

* Contact dermatitis may cause by use of any medicine or cream. ** Acne rosacea Levocet 5mg bd. Clean area with diluted betadine lotion apply caladryl lotion locally. Rehydrate skin by applying moisturizer or emollient lotion locally. Keep the area clean and covered with sterile gauge. Protect against exposure to sunlight and bad weather conditions. Needs further investigation and evaluation to conclude.

Thanks Dr Dinesh Gupta
0

Dr Vikram Yadav... This is case of Redblotchyskin whether it'spigmentation scars from healed acne, unexplained unevenredpatches, dry rashes, eczema, rosacea always has an underlying imbalance that is the cause of the blotchiness. This is also one kind of hyperpigmentation. Thank you.

Please take a history of usage of any cream containing topical steroid .. This may be a case of topical steroid damaged facies .. ( intense erythema /telangiectasia also hypertrichosis points towards steroid abuse)

No history of usage of topical steroid only uses makeup powder
0

Acne rosacea Topical metrogyl twice daily Orally doxycyclin 100 mg od or low dose isotretinoin can also help Test for h. Pylori , cbc Watch on any trigger which aggravates the redness

Need to ask if exacerbated by heat exposure or eating of spicy food.
0

View 2 other replies

SUGGESTIVE. OF ..... CONTACT DERMATITIS SECONDARY. TO EXCESSIVE. USE OF COSMETIC. PRODUCTS TO LIGHTEN. THE .. MELANOSIS / MELASMIC. PATCHES..

Acne rosacea use alovera calendula cream for one month ask not to use any cosmetic for one month

Due to topical steroid usage

Topical steroid damage facie

@Dr. Suprabhat Giri no other complains alopecia pedal edema arthralgia etc

Load more answers